Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


CV indetectable + Cd4 Bajos y malestar ¿posible lupus?
Jun 3, 2013

Buenas tardes Dr., con respecto a si mis sintomas iniciaron con mi tratamiento (stocrin y truvada), no es así, la cara se me pela desde hace como 2 años, y el dolor en musculos digastricos desde hace como un año, el resto de los sintomas se intesificaron desde hace como 10 meses cuando me enteré de mi condición de VIH+. gracias por responder!!!

Response from Dr. Natterstad

Buenas tardes de nuevo.

Por tanto, tu régimen no es el culpable. Tu próximo paso deber ser una cita con tu médico especialista en VIH para una evaluación meticulosa de tus síntomas. Un diagnóstico primero; entonces, un tratamiento.

Por favor mantenme al tanto.

Mucha suerte y un gran abrazo.

Dr. Steve


Previous
Mi T-CD4 es 8 y la CV es 295000
Next
Duda en iniciar tratamiento

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement